Whats causing diarrhea pwo or creatine?

  1. Whats causing diarrhea pwo or creatine?


    Hello AM ppl...
    I am in need of some help on finding out what is causing me to get diarrhea. I thought I had pin point the cause but its back again. Here is what I was taking b4 I thought I had pin point the cause.

    Usplabs prime
    Purus labs condence
    Nutraplanet creatine Mono

    All of the 3 supps are new to me first time taking them from that brand. I have taken pwos with stims b4 and have done eca stack in the past so I know it is not the caffeine. I have also taken pwo with creatine mono b4 and also used the german creatine so I doubt its that thats causing the problem.

    I stopped taking all three supps for a week and within days I was back to normal. So I decied to start again but this time I had eliminated the prime thinking since I had used pwos with caffeine and creatine mono b4 it would help stop the diarrhea.

    Well guess what. ITS BACK!

    What do u guys think is causing the sh****.

    At least now I know its not the prime.

    I did google on mono and seems ppl do get the poops from mono.
    I also google one of the ingredients from condence (beaine anhydrous) and it seems to cause diarrhea on some ppl.


  2. It is most likely the betaine from condense
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES

  3. Quote Originally Posted by mr.cooper69 View Post
    It is most likely the betaine from condense
    I kinda figure after I google about it. I just wasnt sure either if it was the mono cuz most pwo have small amounts of mono vs what I am taking 5g. Looks like Ill have to finish my last of enhanced which I have about 10 scoops left. Thanks for the reply.
    •   
       


  4. Could be Prime too. This happened to me and I have seen it happen to a few other people.
    Training Log
    http://anabolicminds.com/forum/workout-logs/271254-what-aw-hell.html
    "Jackie Treehorn treats objects like woman man."

  5. Just because you have taken forms of a pwo and creatine in the past, doesn't mean that they're not the cause now. Everybody is different, so the easiest thing to do is eliminate all of them for a week or at least a few days and begin adding in one of them at a time. Add one back in and take it for a week (or again, at least a few days) before adding in the next one.
    ***PES Representative***
    http://pescience.com/insider
    http://selectprotein.com
  

  
 

Similar Forum Threads

  1. Creatine can cause vertigo attack or like-symptoms?
    By pressureSpike in forum Supplements
    Replies: 0
    Last Post: 05-20-2012, 09:41 AM
  2. What made the French believe creatine provokes cancer?
    By Conceptions in forum Supplements
    Replies: 13
    Last Post: 08-22-2011, 07:47 PM
  3. What causes Lethergy while on M-1-T
    By MaDmaN in forum Anabolics
    Replies: 14
    Last Post: 10-19-2004, 08:39 PM
  4. whats better OMNADREN 250 or SUSTANON 250
    By JohnnyGotJacked in forum Anabolics
    Replies: 5
    Last Post: 09-28-2004, 08:43 PM
  5. What do nonresponder use for creatine.
    By hardlyworkin in forum Supplements
    Replies: 11
    Last Post: 09-22-2004, 09:59 AM
Log in
Log in